# SDR SIMA20121122001

- Difficulty date: November 22, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 30,486 hours, 28,327 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 3603001001
- Part serial: 0276
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3368 THE CREW REPORTED THAT DURING DESCENT, AT HIGH SPEED I.E. 310 KIAS, CAPT INCLINOMETER SHOWED 1/2 BALL WIDTH TO THE LEFT.  INCLINOMETER WAS UNRESPONSIVE WITH UP TO 1 FULL WIDTH YAW TRIM LEFT EVEN AFTER DISCONNECTING AUTOPILOT + Y/D.  AFTER SHOWING AROUND 270 KIAS OR LESS LEFT RUDDER AUTHORITY RETURNED AND FUNCTIONED NORMALLY FOR REMAINDER OF FLIGHT WITH AUTOPILOT AND Y/D STILL DISCONNECTED.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED RUDDER HYDRAULIC PCU IAW EMB 145 AMM 27-22-03.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
